Browse by Journals

One level up ...
Export as [RSS feed] RSS 1.0 [RSS2 feed] RSS 2.0
Group by: Year | Person
Jump to: 2022 | 2011 | 2007
Number of items: 3.

2022

Gathungu, Duncan ; Bebendorf, Mario ; Borzì, Alfio:
Hierarchical-matrix method for a class of diffusion-dominated partial integro-differential equations.
In: Numerical Linear Algebra with Applications. Vol. 29 (2022) Issue 1 . - Nr. e2410.
ISSN 1099-1506
DOI: https://doi.org/10.1002/nla.2410

2011

Bebendorf, Mario ; Fischer, T.:
On the purely algebraic data-sparse approximation of the inverse and the triangular factors of sparse matrices.
In: Numerical Linear Algebra with Applications. Vol. 18 (2011) Issue 1 . - pp. 105-122.
ISSN 1099-1506
DOI: https://doi.org/10.1002/nla.714

2007

Bebendorf, Mario ; Hackbusch, Wolfgang:
Stabilized rounded addition of hierarchical matrices.
In: Numerical Linear Algebra with Applications. Vol. 14 (2007) Issue 5 . - pp. 407-423.
ISSN 1099-1506
DOI: https://doi.org/10.1002/nla.525

This list was generated on Tue Apr 16 03:15:10 2024 CEST.
[Top of page]
Use this URL to embed this page in external websites:
https://eref.uni-bayreuth.de/cgi/exportview/journal/8836b39989ee16b60ab47c9bc85aefee/XML/8836b39989ee16b60ab47c9bc85aefee.xml